Can You Stop Taking Strattera Abruptly?

Answer

You can not stop taking Strattera abruptly. Strattera is a medication that is given as treatment for ADHD. A doctor needs to slowly reduce the dosage when stopping Strattera.
Reference:
1 Additional Answer
Ask.com Answer for: can you stop taking strattera abruptly
Can You Stop Taking Strattera Abruptly?
Strattera is a medication available by prescription used for the treatment of Attention Defecit Hyperactivity Disorder (ADHD). Because Strattera is a non-stimulant drug, there aren't any known withdrawal symptoms for those who wish to stop taking... More »
Difficulty: Easy
Source: www.ehow.com
Q&A Related to "Can You Stop Taking Strattera Abruptly?"
Of course, drugs effect everyone differently, but I didn't experience any side effects. The medicine slowly wore off, and I was greeted with the ADHD symptoms I'd forgotten existed.
http://wiki.answers.com/Q/What+can+happen+if+you+s...
1. Take Armour as a replacement for Synthroid. This is considered a natural cure for persons suffering from thyroid diseases. It helps to restore and maintain the body's physical
http://www.ehow.com/how_5098995_stop-taking-thyroi...
If prednisone is stopped too quickly, the body does not have
http://www.chacha.com/question/what-happens-if-you...
These are qusetions for the doctor, not for armchair quacks on Yahoo!Answers. Good God.
http://answers.yahoo.com/question/index?qid=200711...
Explore this Topic
There are several things that could happen if you stop taking Effexor abruptly. You can have severe mood swings, suicidal thoughts and dizziness. Please consult ...
Cymbalta is a prescription medication prescribed to people who are suffering from major depression and anxiety. If you abruptly stop taking Cymbalta, you may suffer ...
As with any long term prescription, you should discuss stopping medication with your physician. Abruptly stopping effexor could cause serious side effects. Timed ...
About -  Privacy -  AskEraser  -  Careers -  Ask Blog -  Mobile -  Help -  Feedback © 2014 Ask.com